Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Lithium/paracetamol

DRESS syndrome and paracetamol toxicity followed by worsening of liver injury: case report.

    This is a preview of subscription content, log in to check access.

    Reference

    1. Hester D, et al. Un-DRESSing Lithium: A pediatric case of lithium induced drug hypersensitivity syndrome. Pediatrics 144: no pagination, No. 2, Aug 2019. Available from: URL: https://pediatrics.aappublications.org/content/144/2_MeetingAbstract/603 [abstract]

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Lithium/paracetamol. Reactions Weekly 1790, 150 (2020). https://doi.org/10.1007/s40278-020-74769-6

    Download citation